# SDR DALA2016032902409

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RT HORIZONTAL STABILIZER FWD SPAR ANTI-FLOAT TAB BRACKET. ANTI-FLOAT TAB BRACKET AT FWD SPAR ON RT HORIZONTAL STABILIZER WAS REPLACED IAW AMM 20-30-01.
